# SDR USAA040156

- Difficulty date: April 23, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 0922
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367180500300
- Condition: Corroded
- Location: Fuselage
- Part time: 16,409 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND FLOORBOARD CORRODED 1.3 INCHES BY 1.125 INCH BY .10 INCH DEEP, BETWEEN FRAME 66-68, -Y1732, -Z240.  REMOVED AND REPLACED FLOORBOARD PER SRM 51-42-11, 51-74-00. (M)
